# SDR VNAA2009052600006

- Difficulty date: May 21, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 11,047 hours, 10,878 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFT CARGO DOOR INDICATION INOP AFTER T/O IN CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HANDLE TO BE STIFF AND STICKS.  MAINTENANCE TROUBLESHOT AND LUBED HANDLE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
